# SDR 95ZZZX6631

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Mech
- Condition: Lack Of Lube
- Location: Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

KDAY/KAUS - FLT 108 - ON GEAR RETRACTION, THE GEAR DOOR LIGHT REMAINED ON.  THE FLIGHT CREW CYCLED THE LANDING GEAR PER THE ABNORMAL OPERATIONS PROCEDURES AND CONTINUED AT REDUCED AIRSPEED (230 KNOTS).  THE MLG DOOR UPLATCH MECHANISM WAS LUBRICATED, AND AN OPERATIONAL CHECK WAS PERFORMED IAW 32-00.  NO DEFECTS NOTED.
